# SDR QXEA200400274

- Difficulty date: April 19, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 5,480 hours, 6,171 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG-ON FLIGHT NUMBER 2356, ROLL SPOILER OUTBOARD GROUND CAUTION LIGHT ILLUMINATED UPON CLEARING RUNWAY AFTER LANDING. FLIGHT/TAXI SWITCH FOR SPOILERS STILL IN FLIGHT POSITION. PFCS INDICATES OUTBOARD SPOILERS IN RETRACTED POSITION. PLACED ON MEL. THE OUTBOARD SPOILER LOWER LIFT DUMP VALVE WAS REPLACED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
